Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Persistent acne, mood swings, nervous breakdown, lack of concentration. Cure for symptoms?

30 F. Suffer from persistent acne, pimples take a long time to heal and when they do they leave behind deep red scars.

Suffer from mood swings, have low resistance in dealing with difficult situations in life, experience nervous breakdown once or twice a month, lack of concentration worsens before periods
Asked On : Wed, 1 May 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
ACNE IS DUE TO OILY SKIN
EEP SKIN DRY NO OILS CAN USE ONLY OLIVE FOR APPLYING AND COOCKING LOT OF WARM WATER
CORSE OF DOXI 100 MG BD FOR 2 WK WHEN ENLARGES AND OOK LKE PUS FILLED AND PAIN
NON TOXIC SOAPS SHAMPOO AND NO CREANS
STO MILK AND DIARY FOR 3 MONTHS
APPLY CLINDAMYCIN GEL BD
TRETINOIC ACUD GEL AT NIGHT AND SWITCH OFF LIGHT AS IT REACTS WITH LIGHT
CONTINUE FOR 3 MONTHS
TAKE FLUNARAZINE 5 MG NIGHT FOR YOUR OTHER PROBLEMS FOR 3 MONTHS
YOU WILL BE OK
Answered: Sat, 25 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor